# SDR ABXA2018030330042

- Difficulty date: March 20, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 60,638 hours, 44,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T313114
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT THE FASTENER ROW OF STRINGER 14 RIGHT, FUSELAGE STATION 1654.5.  THE SKIN WAS REPAIRED. AIRPLANE WAS GROUNDED.
